# SDR AALA202209238780

- Difficulty date: September 22, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N867NN
- Make and model: Boeing 737823
- Aircraft serial: 40762
- Aircraft time: 33,947 hours, 14,056 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Clevis
- Part number: 69708433
- Condition: Migrated
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR EMERGENCY PACK LATCH CLEVIS REQUIRES REPLACEMENT DUE TO MIGRATING ROLL PIN AND FAILED SPRING TEST OVER 30 POUNDS. REPLACED L1 DOOR SLIDE LATCH CLEVIS ASSEMBLY AND VERIFIED SPRING TEST WAS GOOD PER JOB CARD 08L2215001.
